Detail publikace

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

Originální název

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

Anglický název

Asymptotic behaviour of solutions and positive solutions of differential delayd equations

Jazyk

en

Originální abstrakt

Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered

Anglický abstrakt

Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered

BibTex


@article{BUT44246,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Asymptotic behaviour of solutions and positive solutions of differential delayd equations",
  annote="Asymptotic behaviour of solutions and positive solutions of differential delyed equations are considered",
  chapter="44246",
  journal="Functional Differential Equations",
  number="14",
  volume="2007",
  year="2007",
  month="september",
  pages="85--105",
  type="journal article - other"
}